MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier = sid (b)(6).
 
Event or Problem Description
The customer observed false positive results for architect syphilis tp and hiv ag/ab combo on the architect i2000sr, serial number (b)(6), for 4 patients.The following data was provided: syphilis: sid (b)(6) processed on (b)(6) 2024 result = 3.02 s/co repeated and result unchanged(positive).New collection same patient sid (b)(6) processed on (b)(6) 2024 = 0.00 s/co negative sid (b)(6) processed on (b)(6) 2024 result = 21.58 s/co repeated and result unchanged(positive).New collection same patient same day sid (b)(6) result = 0.09 s/co negative sid (b)(6) processed on 28feb2024 result = 20.49 s/co repeated and result unchanged(positive).New collection same patient sid (b)(6) processed on (b)(6) 2024 = 0.10 s/co negative new collection same patient sid (b)(6) processed on (b)(6) 2024 = 0.10 s/co negative hiv: sid (b)(6) processed on (b)(6) 2024 result = 15.61 s/co repeat result = 17.70 s/co new collection result = 0.07 s/co no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed.Service checked and cleaned multiple parts when troubleshooting the issue but found no identifiable part specific issues; therefore, the architect i2000sr, serial # (b)(6) was deemed the likely cause for the issue.However, sample integrity could not be ruled out.The service history of the (b)(6) verifies no subsequent issues have been reported related to the complaint issue.Trending review did not identify any trends.Device history record review did not identify any non-conformances or deviations with the architect i2000sr processing module and the complaint issue.Additionally, labeling was reviewed and adequately addressed the issue under review.Based on the investigation, no deficiency was identified.
 
Event or Problem Description
The customer observed false positive results for architect syphilis tp and hiv ag/ab combo on the architect i2000sr, serial number (b)(6), for 4 patients.The following data was provided: syphilis: sid (b)(6) processed on (b)(6) 2024 result = 3.02 s/co repeated and result unchanged(positive).New collection same patient sid (b)(6) processed on (b)(6) 2024 = 0.00 s/co negative.Sid (b)(6) processed on (b)(6) 2024 result = 21.58 s/co repeated and result unchanged(positive).New collection same patient same day sid (b)(6) result = 0.09 s/co negative.Sid (b)(6) processed on (b)(6) 2024 result = 20.49 s/co repeated and result unchanged(positive).New collection same patient sid (b)(6) processed on (b)(6) 2024 = 0.10 s/co negative.New collection same patient sid (b)(6) processed on (b)(6) 2024 = 0.10 s/co negative.Hiv: sid (b)(6) processed on (b)(6) 2024 result = 15.61 s/co repeat result = 17.70 s/co.New collection result = 0.07 s/co no impact to patient management was reported.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18971082
Report Number3016438761-2024-00175
Device Sequence Number6035796
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HIV AG/AB RGT, 04J27-32,58532BE00; ARC HIV AG/AB RGT, 04J27-32,58532BE00; ARC SYPHILIS TP 500T, 08D06-42,54394BE00; ARC SYPHILIS TP 500T, 08D06-42,54394BE00
Patient SexUnknown